Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 72, Number 1
HTML articles powered by AMS MathViewer

Cohomology and deformations in graded Lie algebras
Albert Nijenhuis and R. W. Richardson Jr. PDF
Bull. Amer. Math. Soc. 72 (1966), 1-29
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 72, Number 1, Part 2 (1966)
PDF
Bull. Amer. Math. Soc. 72 (1966)
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 72, Number 1, Part 1 (1966)
PDF
Bull. Amer. Math. Soc. 72 (1966)
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 72, Number 1, Part 1 (1966)
PDF
Bull. Amer. Math. Soc. 72 (1966)
Wiener’s life
N. Levinson PDF
Bull. Amer. Math. Soc. 72 (1966), 1-32
Research problems
PDF
Bull. Amer. Math. Soc. 72 (1966), 30
The November meeting in Lexington
O. G. Harrold PDF
Bull. Amer. Math. Soc. 72 (1966), 31
Generalized interpolation by analytic functions
Daihachiro Sato and E. G. Straus PDF
Bull. Amer. Math. Soc. 72 (1966), 32-36
From philosophy to mathematics to biology
Walter Rosenblith and Jerome Wiesner PDF
Bull. Amer. Math. Soc. 72 (1966), 33-38
A generalization of a theorem of Nehari
R. P. Gilbert and H. C. Howard PDF
Bull. Amer. Math. Soc. 72 (1966), 37-39
Norbert Wiener and potential theory
M. Brelot PDF
Bull. Amer. Math. Soc. 72 (1966), 39-41
Uniform asymptotic expansions of the modified Bessel function of the third kind of large imaginary order
Charles B. Balogh PDF
Bull. Amer. Math. Soc. 72 (1966), 40-43
Norbert Wiener et l’analyse de Fourier
J.-P. Kahane PDF
Bull. Amer. Math. Soc. 72 (1966), 42-47
The Pythagorean group and ergodic flows
L. W. Green PDF
Bull. Amer. Math. Soc. 72 (1966), 44-49
Les taubériens Généraux de Norbert Wiener
S. Mandelbrojt PDF
Bull. Amer. Math. Soc. 72 (1966), 48-51
$L_{pq}$ interpolators and the theorem of Marcinkiewicz
Evelio T. Oklander PDF
Bull. Amer. Math. Soc. 72 (1966), 49-53
Wiener and integration in function spaces
M. Kac PDF
Bull. Amer. Math. Soc. 72 (1966), 52-68
Rings of meromorphic functions
James Kelleher PDF
Bull. Amer. Math. Soc. 72 (1966), 54-58
Metarecursively enumerable sets and admissible ordinals
Gerald E. Sacks PDF
Bull. Amer. Math. Soc. 72 (1966), 59-64
Jordan algebras and Lie algebras of type ${\text {D}}_4$
H. P. Allen PDF
Bull. Amer. Math. Soc. 72 (1966), 65-67
Intersections of combinatorial balls and of Euclidean spaces
L. C. Glaser PDF
Bull. Amer. Math. Soc. 72 (1966), 68-71
Wiener’s work in probability theory
J. L. Doob PDF
Bull. Amer. Math. Soc. 72 (1966), 69-72
Extrema concerning polygons in space-time
Louis V. Quintas and Fred Supnick PDF
Bull. Amer. Math. Soc. 72 (1966), 71-74
Wiener’s contributions to generalized harmonic analysis, prediction theory and filter theory
P. Masani PDF
Bull. Amer. Math. Soc. 72 (1966), 73-125
The strict topology and compactness in the space of measures
John B. Conway PDF
Bull. Amer. Math. Soc. 72 (1966), 75-78
Subspaces of $C\left ( S \right )_\beta$, the space $\left ( {l^\infty ,\beta } \right )$, and $\left ( {H^\infty ,\beta } \right )$
John B. Conway PDF
Bull. Amer. Math. Soc. 72 (1966), 79-81
A density theorem for lacunary Fourier series
J. W. Moeller and P. O. Frederickson PDF
Bull. Amer. Math. Soc. 72 (1966), 82-86
On the equation $f^n + g^n = 1$
Fred Gross PDF
Bull. Amer. Math. Soc. 72 (1966), 86-88
Nonlinear elliptic functional equations in nonreflexive Banach spaces
Felix E. Browder PDF
Bull. Amer. Math. Soc. 72 (1966), 89-95
Existence and uniqueness of solutions of the second order boundary value problem
Paul Bailey, Lawrence F. Shampine and Paul Waltman PDF
Bull. Amer. Math. Soc. 72 (1966), 96-98
Extension of nonlinear contractions
Sten Olof Schönbeck PDF
Bull. Amer. Math. Soc. 72 (1966), 99-101
The Dirichlet problem for the minimal surface equation, with infinite data
Howard Jenkins and James Serrin PDF
Bull. Amer. Math. Soc. 72 (1966), 102-106
A note on link groups
C. B. Schaufele PDF
Bull. Amer. Math. Soc. 72 (1966), 107-110
The enumeration of labeled trees by degrees
John Riordan PDF
Bull. Amer. Math. Soc. 72 (1966), 110-112
Engulfing
M. W. Hirsch and E. C. Zeeman PDF
Bull. Amer. Math. Soc. 72 (1966), 113-115
Parabolic partial differential equations with uniformly continuous coefficients
E. B. Fabes and N. M. Rivière PDF
Bull. Amer. Math. Soc. 72 (1966), 116-117
Integral representations of Hermitian forms over local fields
Arnold A. Johnson PDF
Bull. Amer. Math. Soc. 72 (1966), 118-121
A characterization of the Euclidean sphere
R. L. Bishop and S. I. Goldberg PDF
Bull. Amer. Math. Soc. 72 (1966), 122-124
The topological complementation problem
A. K. Steiner PDF
Bull. Amer. Math. Soc. 72 (1966), 125-127
Contributions of Norbert Wiener to communication theory
William L. Root PDF
Bull. Amer. Math. Soc. 72 (1966), 126-134
Higher products
David Kraines PDF
Bull. Amer. Math. Soc. 72 (1966), 128-131
Remark on the modulus of compact operators
Ulrich Krengel PDF
Bull. Amer. Math. Soc. 72 (1966), 132-133
Some results on differentiable actions
Wu-Chung Hsiang and Wu-Yi Hsiang PDF
Bull. Amer. Math. Soc. 72 (1966), 134-138
Bibliography of Norbert Wiener
PDF
Bull. Amer. Math. Soc. 72 (1966), 135-145
Examples in Helson sets
Robert Kaufman PDF
Bull. Amer. Math. Soc. 72 (1966), 139-140
First order properties of pairs of cardinals
H. Jerome Keisler PDF
Bull. Amer. Math. Soc. 72 (1966), 141-144
Differentiable functions with bounded nonempty support on Banach spaces
J. H. M. Whitfield PDF
Bull. Amer. Math. Soc. 72 (1966), 145-146
Smoothing locally flat imbeddings
R. C. Kirby PDF
Bull. Amer. Math. Soc. 72 (1966), 147-148
Classification of Markov chains with a general state space
Zbynĕk Šidák PDF
Bull. Amer. Math. Soc. 72 (1966), 149-152
Asymptotic behavior of solutions of nonlinear Volterra equations
R. K. Miller PDF
Bull. Amer. Math. Soc. 72 (1966), 153-156
On the oscillations and Lebesgue classes of a function and its potentials
R. K. Juberg PDF
Bull. Amer. Math. Soc. 72 (1966), 157-161
Rolling
R. H. Fox PDF
Bull. Amer. Math. Soc. 72 (1966), 162-164
Council and board of trustees—1965
PDF
Bull. Amer. Math. Soc. 72 (1966), 165